MathSciNet Relay Station
MathSciNet bibliographic data
MR2419925 14F05
Kuznetsov, Alexander Derived categories of quadric fibrations and intersections of quadrics. Adv. Math. 218 (2008), no. 5, 1340–1369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement